MathSciNet Relay Station
MathSciNet bibliographic data
MR2679636 (2012a:22034) 22E65 (17B56 17B65)
Hekmati, Pedram Integrability criterion for abelian extensions of Lie groups. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4137–4148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement